# SDR GTIA2021102536064

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 8,222 hours, 3,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED: FWD MEGAPHONE INOP. -DURING TROUBLESHOOTING FOUND MEGAPHONE WITH STRIPPED SCREWS CAUSING THE BASE NOT TO MAKE GOOD CONTACT.  R/R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
